Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

24 weeks pregnant, diagnosed for gestational diabetes,IVIS 120, strings of blood in vomit. What to do ?

I am 24 weeks prgnant I am taking several medications including high blood pressure meds .i have been diagnosed for gestational diabetes .I just checked my lvls they r at 120 .But for some reason I still feel like I do when My levels is high.I went to the bathroom to throw up and severa; strings of blood was in the vomit all 3 times .What do I need to do ?Please help.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
because of fourseful vomiting sometimes esophageal mucosal tear can occur leading to blood in vomiting,
if your blood sugar and blood pressure are under control with medication usually there will not be any problem,
but as you got them in the early gestational age you have to be careful and strictly maintain the normal range, you should take frequent checkups for monitoring the growth of the baby,
if you are having any doubt with self checking you can get once checked in lab.
take care.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor